Hair loss with PEP?
Jul 16, 2012
Hi I had a needlestick injury at work and was placed on kaletra and truvada since June 23. I am now noticing a huge amount of hair loss. Is this normal and will it stop once I finish the 28 days regiment?
Response from Dr. Young
Hi and thanks for posting.
First, one should ask if the hair loss is caused by PEP medications or not. Assuming that this is the suspect, hair loss has been rarely associated with the tenofovir component of Truvada. I would expect that once the medication was discontinued, that this side effect (or any others) should resolve.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Dizziness After Anal Sex Without Condom Does It Mean I Have HIV
- Itchy Rash After Receptive Anal Sex Sign Of HIV AIDS
- Itchy Vagina After Touching Skin Sign Of HIV AIDS
- Pain In Penis After Reused Needle Worried I Have HIV
- Pain In Urethra After Oral Sex Form Sex Worker What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.